# SDR P2EA2002V0031

- Difficulty date: February 14, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING Q1 AND Q2 INSPECTION:-E/E COMPARTMENT DOOR WITH NICK ON SKIN EDGES STA 325.18-NICK REPAIRED IAW SRM 737-200 52-00-3 FIG.5-NOTE: SEE AEROMAN W/O No. 2002-90/1, VAM100 0012, SDA 239SDA112
